An asymptotic model for a thin biphasic poroviscoelastic layer

Ivan Argatov, G. S. Mishuris

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)
121 Downloads (Pure)

Abstract

A three-dimensional deformation problem for articular cartilage layer is considered in the framework of the linear biphasic poroviscoelastic theory. The solid matrix of biphasic layer is assumed to be transversely isotropic. A short-time leading-order asymptotic solution is obtained for a relatively thin biphasic poroviscoelastic layer bonded to a rigid impermeable substrate.

Original languageEnglish
Pages (from-to)289-297
Number of pages9
JournalQuarterly Journal of Mechanics and Applied Mathematics
Volume68
Issue number3
Early online date22 Jun 2015
DOIs
Publication statusPublished - Aug 2015

Keywords

  • ARTICULAR-CARTILAGE
  • COMPRESSION
  • CONTACT
  • BEHAVIOR

Fingerprint

Dive into the research topics of 'An asymptotic model for a thin biphasic poroviscoelastic layer'. Together they form a unique fingerprint.

Cite this